# SDR AALA202007149006

- Difficulty date: July 13, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 55,896 hours, 25,236 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - AFT GALLEY FLOOR PANEL 261CG DELAMINATED.  REPLACED AFT GALLEY FLOOR PANEL 261CG WITH REPLACEMENT MATERIAL PER SRM 53-02-00-300-011, FIGURE 001, AND IRM 9701, REV I.
